Previous |  Up |  Next


Title: Existence of $n$-factors in powers of connected graphs (English)
Title: Existencia $N$-faktorov v mocninách súvislých grafov (Slovak)
Author: Wisztová, Elena
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 115
Issue: 1
Year: 1990
Pages: 9-17
Summary lang: English
Summary lang: Slovak
Summary lang: Russian
Category: math
MSC: 05C70
idZBL: Zbl 0735.05069
idMR: MR1044009
DOI: 10.21136/CPM.1990.108730
Date available: 2009-09-23T09:55:47Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] M. Behzad G. Chartrand: Introduction to the Theory of Graphs.Allyn and Bacon, Boston 1971. MR 0432461
Reference: [2] G. Chartrand S. F. Kapoor: The cube of every connected graph is 1-hamiltonian.J. Res. Nat. Bur. Stand. B 73 (1969), 47-48. MR 0238729
Reference: [3] F. Harary: Graph Theory.Addison-Wesley, Reading (Mass.) 1969. Zbl 0196.27202, MR 0256911
Reference: [4] L. Nebeský E. Wisztová: Regular factors in powers of connected graphs.Časopis pěst. mat. 106 (1981) 52-59. MR 0613706


Files Size Format View
CasPestMat_115-1990-1_2.pdf 901.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo